# SDR 03FDEA00231

- Difficulty date: March 5, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310
- Aircraft serial: 260
- Aircraft time: 34,636 hours, 24,838 cycles
- Engine: Pwa JT9D*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, LOWER ACCESS CUTOUT FOR PANEL 550GB. TWO SCREW HOLES FOR PANEL HAVE DAMAGED EDGES.  REMOVED ANCHOR NUTS TO ACCESS DAMAGED HOLES.  REMOVED DAMAGED AREA AND REAMED HOLES TO 0.495 AND 0.467. ENSURED CLEANED HOLES ARE CRACK FREE BY HFEC IAW NTM 51-10-01. FABRICATED 2 BUSHINGS FROM 2024T3 AND FREEZE INSTALLED.  REAMED BOTH HOLES TO FINAL DIA. OF 0.312 AND PROTECTED AFFECTED AREA IAW SRM A310 SRM 51-23-00.  REINSTALLED ANCHOR NUTS.  ALL WORK COMPLETED IAW RAS 0288/2003 AND EA 6-5710-68295 DATED 02-13-2003.
